| Catalog Number |
297500400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that the black ring broke off of body at the neck.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d4 lot, d9, h4.Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information provided: "it was reported that the black ring broke off of body at the neck." the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the head of the bolt adaptor deformed and scratched.Device had also signs of usage and the black stem stabilizer insert was not returned for evaluation.No other anomaly was identified on the device surface.The observed conditions of the adaptor can be consistent with exposure to unintended forces such as assembling the adaptor square connection in misaligned position; activating the device before it was fully seated/assembled; or by excessive leverage/torque during the process.Properly handling and attention to the approved use of the device diminishes the risk of failure.As per reclaim¿ revision hip system surgical technique (103808717), page 24, the following precautions need to be followed: 1) "ensure that the distal end of the torque wrench assembly engages the head of the bolt.To tighten the bolt, turn the t-handle of the torque wrench assembly clockwise until the t-handle clicks.This ensures that the appropriate torque has been applied, and the locking bolt assembly has been fully seated"; 2) "when attaching the t-handle, it needs to meet the level of the red line in order to securely lock in place"; and 3) "t-handle must be firmly inserted onto the torque wrench body attachment until it is securely engaged." as for the missing black insert, without concrete evidence or further information, it is not possible to determine a specific root cause.Consideration must be given to all other potential causes, including the possibility that the insert could have been broken and lost in the process.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was unable to be performed due to the post-manufacturing damage.The overall complaint was confirmed as the observed condition of the reclaim pronged stem stblzr would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.